# SDR C2XA01IA160

- Difficulty date: March 7, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120ER
- Aircraft serial: 120128
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299501
- Condition: Inoperative
- Location: External
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT WING EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE PLACED THE EMERGENCY LIGHT ON MEL 33-50-1/1 C, CONTROL NUMBER 007686, AND THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT WING EXTERNAL EMERGENCY EXIT LIGHT, REMOVED THE MEL 33-50-1/1 C CONTROL NUMBER 007686, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
